Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in the chest after eating seafood. Reason?

Yesterday I ate some fried rice with vegetables and prawns and some mixed vegetables and prawns in cornflour soup. When I went back , at night I felt uneasy at my chest . May I know what is it due to . My age is 52+. I know that Im not exercising enough. My weight is 80 kg. My height is 5ft. 6ins. I dont take seafood often. Im mostly on fish and vegetables. Please answer. Thank you.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Thanks for writing in.
Considering your history, it looks like uneasy feeling in your chest could be because of indigestion following sea food.
You can take capsule omeprazole 20 mg two times a day- 1/2 hr before meals.
Continue same medication for 1 week, it will help.

At your age, with not enough exercise; if chest uneasiness was not associated with exertion, palpitation, sweating then no need to worry.
I hope I have answered your query. Feel free to revert back for further clarification.

Best regards,
Dr. Neelam.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor